CureZone   Log On   Join
Re: ivermectin vision problems
 
sadbuttrue Views: 1,710
Published: 4 years ago
 
This is a reply to # 2,375,715

Re: ivermectin vision problems


If what one person wrote in the Anon114 thread, "It apparently causes the retina and optic nerve head to swell," is true, then your eye doctor will recognize it and it won't matter what caused it. Personally, I wouldn't tell a medical professional that I took a horse dewormer. But that's your call. Just prepare yourself for insult, and be aware that it will likely be on permanent record.

Something that came from Mexico may be a slightly different formulation, or more potent.

I can't help you anymore than this, as I myself never experienced vision problems taking iver.

Good luck and take care.

~ Sadbuttrue
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

1.328 sec, (1)